`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 9,Number 4,     August 2016

Issue on Nonautonomous Dynamics

1

Preface    Pages : i - iii

Russell Johnson,  Roberta Fabbri,  Sylvia Novo,  Carmen Núñez and Rafael Obaya

 Abstract       Full Text      Related Articles

2

Blue sky-like catastrophe for reversible nonlinear implicit ODEs    Pages : 895 - 922

Flaviano Battelli and Michal Fečkan

 Abstract       References       Full Text      Related Articles

3

Mesochronic classification of trajectories in incompressible 3D vector fields over finite times    Pages : 923 - 958

Marko Budišić,  Stefan Siegmund,  Doan Thai Son and Igor Mezić

 Abstract       References       Full Text      Related Articles

4

Recurrent equations with sign and Fredholm alternative    Pages : 959 - 977

Juan Campos,  Rafael Obaya and Massimo Tarallo

 Abstract       References       Full Text      Related Articles

5

Structure of the pullback attractor for a non-autonomous scalar differential inclusion    Pages : 979 - 994

T. Caraballo,  J. A. Langa and J. Valero

 Abstract       References       Full Text      Related Articles

6

On integral separation of bounded linear random differential equations    Pages : 995 - 1007

Nguyen Dinh Cong and Doan Thai Son

 Abstract       References       Full Text      Related Articles

7

Characterizations of uniform hyperbolicity and spectra of CMV matrices    Pages : 1009 - 1023

David Damanik,  Jake Fillman,  Milivoje Lukic and William Yessen

 Abstract       References       Full Text      Related Articles

8

Multiple homoclinic solutions for a one-dimensional Schrödinger equation    Pages : 1025 - 1038

Walter Dambrosio and Duccio Papini

 Abstract       References       Full Text      Related Articles

9

Piecewise smooth systems near a co-dimension 2 discontinuity manifold: Can one say what should happen?    Pages : 1039 - 1068

Luca Dieci and Cinzia Elia

 Abstract       References       Full Text      Related Articles

10

Null controllable sets and reachable sets for nonautonomous linear control systems    Pages : 1069 - 1094

Roberta Fabbri,  Sylvia Novo,  Carmen Núñez and Rafael Obaya

 Abstract       References       Full Text      Related Articles

11

A note on the fractalization of saddle invariant curves in quasiperiodic systems    Pages : 1095 - 1107

Jordi-Lluís Figueras and Àlex Haro

 Abstract       References       Full Text      Related Articles

12

Normal forms à la Moser for aperiodically time-dependent Hamiltonians in the vicinity of a hyperbolic equilibrium    Pages : 1109 - 1118

Alessandro Fortunati and Stephen Wiggins

 Abstract       References       Full Text      Related Articles

13

On the nonautonomous Hopf bifurcation problem    Pages : 1119 - 1148

Matteo Franca,  Russell Johnson and Victor Muñoz-Villarragut

 Abstract       References       Full Text      Related Articles

14

Some examples of generalized reflectionless Schrödinger potentials    Pages : 1149 - 1170

Russell Johnson and Luca Zampogni

 Abstract       References       Full Text      Related Articles

15

Local study of a renormalization operator for 1D maps under quasiperiodic forcing    Pages : 1171 - 1188

Àngel Jorba,  Pau Rabassa and Joan Carles Tatjer

 Abstract       References       Full Text      Related Articles

16

Formulas for generalized principal Lyapunov exponent for parabolic PDEs    Pages : 1189 - 1199

Janusz Mierczyński and Wenxian Shen

 Abstract       References       Full Text      Related Articles

17

Forced linear oscillators and the dynamics of Euclidean group extensions    Pages : 1201 - 1234

Mahesh Nerurkar

 Abstract       References       Full Text      Related Articles

18

Topological decoupling and linearization of nonautonomous evolution equations    Pages : 1235 - 1268

Christian Pötzsche and Evamaria Russ

 Abstract       References       Full Text      Related Articles